# SDR SWIA202056327

- Difficulty date: December 14, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5751 · Ailerons
- Part: Rod
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON MOST OTBD-LOWER AFT ATTACHMENT ROD, NUT ON MOUNT BOLT IS CORRODED (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED NUT ON LT AILERON FLUTTER DAMPER AFT MOUNT BOLT IAW CRJ 200 AMM 27-15-01-000/400-801.
